# SDR COEA2016100204803

- Difficulty date: October 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT THE INSULATION STANDOFF AFT OF FRAME 16 HAS CORROSION ABOVE STRINGER 16AR.  REPAIRED IAW SRM 530000-300-805-A01.
